Alert archive / New Jersey / Small Craft Advisories in 2020
Small Craft Advisory 100, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 17, 2020, 9:33 AM EST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Dec 17, 2020, 9:33 AM EST (14:33 UTC)
- Expired
- Dec 18, 2020, 6:00 PM EST
- In force
- 32 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
773 WHUS71 KPHI 171433 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 933 AM EST Thu Dec 17 2020 ANZ452>455-180345- /O.CAN.KPHI.GL.W.0029.000000T0000Z-201217T1500Z/ /O.NEW.KPHI.SC.Y.0100.201217T1433Z-201218T1100Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 933 AM EST Thu Dec 17 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Coastal waters from Little Egg Inlet to Fenwick Island DE out 20 nm. * WHEN...Until 6 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-451-180345- /O.CAN.KPHI.GL.W.0029.000000T0000Z-201217T1800Z/ /O.NEW.KPHI.SC.Y.0100.201217T1433Z-201218T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 933 AM EST Thu Dec 17 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 12 ft. * WHERE...Coastal waters from Sandy Hook to Little Egg Inlet NJ out 20 nm. * WHEN...Until 6 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-172100- /O.CAN.KPHI.GL.W.0029.000000T0000Z-201217T1500Z/ /O.NEW.KPHI.SC.Y.0100.201217T1433Z-201217T2100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 933 AM EST Thu Dec 17 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
937 WHUS71 KPHI 172036 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 336 PM EST Thu Dec 17 2020 ANZ430-431-172145- /O.CAN.KPHI.SC.Y.0100.000000T0000Z-201217T2100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 336 PM EST Thu Dec 17 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... The conditions are expected to remain below advisory criteria, therefore this advisory is cancelled. $$ ANZ450>455-180945- /O.EXT.KPHI.SC.Y.0100.000000T0000Z-201218T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 336 PM EST Thu Dec 17 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST FRIDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 9 ft. * WHERE...The Atlantic coastal waters of New Jersey and Delaware. * WHEN...Until 1 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
991 WHUS71 KPHI 180218 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 918 PM EST Thu Dec 17 2020 ANZ450>455-181800- /O.CON.KPHI.SC.Y.0100.000000T0000Z-201218T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 918 PM EST Thu Dec 17 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 9 ft. * WHERE...The Atlantic coastal waters of New Jersey and Delaware. * WHEN...Until 1 PM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
524 WHUS71 KPHI 180843 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 343 AM EST Fri Dec 18 2020 ANZ450>455-182300- /O.EXT.KPHI.SC.Y.0100.000000T0000Z-201218T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 343 AM EST Fri Dec 18 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...North winds 10 to 20 kt with gusts up to 20 kt and seas 5 to 7 ft. * WHERE...The Atlantic coastal waters of New Jersey and Delaware. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
092 WHUS71 KPHI 182247 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 547 PM EST Fri Dec 18 2020 ANZ450>455-190000- /O.EXP.KPHI.SC.Y.0100.000000T0000Z-201218T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 547 PM EST Fri Dec 18 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING... Seas will continue to decrease. Therefore, the Small Craft Advisory will be allowed to expire. $$ Johnson
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 17, 6:23 AM EST, 3 hours 10 minutes earlier.
Area forecast discussion, Dec 17, 6:23 AM EST, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
623 AM EST Thu Dec 17 2020
.SYNOPSIS...
The coastal low will track to the northeast today and tonight,
before drifting out to sea through Friday. High pressure will
begin building toward the region Friday, before centering itself
across the Mid Atlantic region Friday night into Saturday. A
couple of weak disturbances could affect the area Sunday,
Monday, and Tuesday of next week. High pressure will briefly
affect the are Tuesday night into Wednesday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Some light snow continues across portions of the Lehigh Valley,
northern New Jersey, and even down into the northern suburbs of
Philadelphia. However, additional snow accumulations will be
light, so will go ahead and cancel the Winter Storm Warnings
that were in effect until 10 am.
With strong northwest winds developing behind the departing
low, temperatures are dropping below freezing, and into the 20s,
across much of the region. The main concern going into the
morning is that with temperatures dropping into the 20s, rain
and melted snow on untreated surfaces may freeze, resulting in
slick, icy, and dangerous driving conditions.
Otherwise, the strong coastal low that has affected the region
over the last 24 hours is now east of the northern New Jersey
shore, and will pass south of Long Island through the day.
Precip ends by mid-morning or so. High pressure builds in from
the west this afternoon. However, it may be tough for clouds to
clear out, as wraparound moisture on the back side of the
departing low will spread down into the region.
A cold day with highs not getting out of the 30s.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Fairly deep H5 trough with strong shortwave energy passes
through the region, but the base of the trough and the
associated shortwaves will pass well south of Delmarva. As a
result, not expecting precip with its passage. Surface high
pressure continues to build in from the west.
A cold night on tap. Skies may clear out just enough after
midnight that, combined with light surface winds and fresh
snowpack, could result in strong radiational cooling conditions.
Even if the skies do not clear out, the fresh snowpack to the
north will allow for much colder temperatures than would
normally occur. Will undercut guidance north and west of the
Fall Line by several degrees and go with lows in the teens
tonight. Elsewhere, lows will be in the 20s.
Skies will clear out on Friday with abundant sunshine. Another
cold day with highs in the 30s.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
A quiet start to the long term period is expected, with a few
disturbances possible for the end of the weekend into early next
week, followed by quiet weather again for the middle of next
week..
High pressure is expected to build toward the area Friday night,
before settling across the Mid Atlantic region Saturday, then
shifting offshore Saturday night. This will bring dry conditions to
the area, along with relatively light winds.
As we move into the latter part of the weekend into early next week,
several surface low pressure systems will move across the Great
Lakes and across southern Canada. This will allow a few weak surface
troughs to move across the Mid Atlantic region as well. Meanwhile,
several short wave/vorticity impulses will move across the area as
well. The one thing missing is the vertical moisture. None of these
systems have a significant amount of moisture. Therefore mostly
dry conditions are forecast, with the exception of Sunday which
has a slight chance of rain or snow. It would not be surprising
to see precipitation develop with any of these disturbances.
Quiet conditions will return once again by Wednesday as high
pressure builds into the region. Then there is a chance for another
storm system late in the week next week beyond the long term period.
&&
.AVIATION /11Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today (12Z-00Z)...Precip tapers off through the morning, but
MVFR CIGs could be in place for most of the day, with some
lifting to VFR possible late. N-NW winds diminishing to less
than 10 kt after 18Z. Moderate confidence.
Tonight (00Z-12Z)...Low-end VFR/possible MVFR CIGs of 2500-3500
feet possible most of the night. LGT/VRB winds. Low confidence
on flight category, high confidence on winds.
Friday...VFR. NW winds less than 10 kt. High confidence.
Outlook...
Friday night-Saturday night...Generally VFR. Light and variable
winds.
Sunday-Sunday night...Conditions may lower to MVFR or IFR. Slight
chance of showers. Light and variable winds become southwest during
the day.
Monday...Lower conditions early may improve later in the day. Winds
remain west to southwest 5-10 knots.
&&
.MARINE...
Gale force winds will continue on most waters through mid
morning, but may end early on DE Bay and lower DE ocean. Gale
Warning is in effect for DE Bay, DE ocean waters, and southern
NJ ocean waters until 10 am, and for northern NJ ocean waters
until 1 pm.
A SCA may be needed for the rest of the day when the gales end.
Seas will linger around 4-6 feet on the ocean tonight through
Friday, but winds will be less than SCA criteria.
OUTLOOK...
Friday night-Monday...Conditions expected to remain below advisory
levels through the period.
&&
.TIDES/COASTAL FLOODING...
Widespread minor to locally moderate flooding occurred on the
Atlantic coast during the late evening high tide. We expect
another round of coastal flooding for the Thursday morning high
tide. This is a result of a long-duration northeast surface
wind, often exceeding 30-40 kt, in advance of the coastal low
affecting the area.
It seems the most likely areas for significant (moderate) flooding
are on the northern and central New Jersey coast, which will be
favorably positioned relative to the low. Offshore flow will
likely develop on the southern New Jersey and Delaware coasts
this morning, which may impede more widespread moderate
flooding from occurring. Nevertheless, it will take a good deal
of time for water evacuation, and the morning high tide is the
higher of the two daily astronomical tides. As a result, still
think the threat of moderate flooding is sufficiently high to
maintain the coastal flood warning for all of the Atlantic coast
and for the Delaware side of Delaware Bay.
We have, however, converted the coastal flood warning for tidal
portions of Cumberland County to a coastal flood advisory. As
winds become northerly to northwesterly, moderate flooding will
not likely occur at Bivalve and surrounding tidal locations.
We continue to monitor the potential for advisory-level flooding
on the tidal Delaware River. Currently, we still anticipate only
spotty minor flooding, so we have not expanded the advisory to
include areas north of the Commodore Barry Bridge for this
afternoon's high tide.
&&
.CLIMATE...
Here are the daily snowfall records for Wednesday, Dec 16 and
Thursday, Dec 17:
Dec 16
Allentown...9.2" in 2020 **NEW RECORD**
Atlantic City Airport...0.8" in 2010
Philadelphia...7.1" in 1896
Wilmington...3.5" in 1896
Dec 17
Allentown...2.1" in 2013
Atlantic City Airport...0.2" in 2013
Philadelphia...7.3" in 1932
Wilmington...2.2" in 1973
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Coastal Flood Warning until 3 PM EST this afternoon for
NJZ012>014-020-022>027.
Coastal Flood Advisory until 3 PM EST this afternoon for
NJZ016.
Coastal Flood Advisory until 3 PM EST this afternoon for
NJZ021.
DE...Coastal Flood Warning until 3 PM EST this afternoon for
DEZ002>004.
Coastal Flood Advisory until 3 PM EST this afternoon for
DEZ001.
MD...None.
MARINE...Gale Warning until 10 AM EST this morning for ANZ430-431-
452>455.
Gale Warning until 1 PM EST this afternoon for ANZ450-451.
&&
Synopsis...Robertson
Near Term...MPS
Short Term...MPS
Long Term...Robertson
Aviation...MPS/Robertson
Marine...MPS/Robertson
Tides/Coastal Flooding...WFO PHI
Climate...WFO PHIHazardous weather outlook, Dec 17, 6:17 AM EST, 3 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 617 AM EST Thu Dec 17 2020 NJZ001-007-008-PAZ054-055-060>062-181200- Sussex-Warren-Morris-Carbon-Monroe-Berks-Lehigh-Northampton- 617 AM EST Thu Dec 17 2020 This Hazardous Weather Outlook is for northern New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ009-010-015-PAZ101>106-181200- Hunterdon-Somerset-Mercer-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 617 AM EST Thu Dec 17 2020 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey and southeast Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ012-181200- Middlesex- 617 AM EST Thu Dec 17 2020 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for northern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ017>019-PAZ070-071-181200- Gloucester-Camden-Northwestern Burlington-Delaware-Philadelphia- 617 AM EST Thu Dec 17 2020 This Hazardous Weather Outlook is for southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-NJZ016-181200- New Castle-Salem- 617 AM EST Thu Dec 17 2020 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for northern Delaware and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ013-014-020-025-026-181200- Western Monmouth-Eastern Monmouth-Ocean-Coastal Atlantic- Coastal Ocean- 617 AM EST Thu Dec 17 2020 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-NJZ022>024-027-181200- Kent-Inland Sussex-Delaware Beaches-Atlantic-Cape May- Atlantic Coastal Cape May-Southeastern Burlington- 617 AM EST Thu Dec 17 2020 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central Delaware, southern Delaware and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ021-181200- Cumberland- 617 AM EST Thu Dec 17 2020 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ012-015-019-020-181200- Kent MD-Queen Annes-Talbot-Caroline- 617 AM EST Thu Dec 17 2020 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-452>455-181200- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 617 AM EST Thu Dec 17 2020 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450-451-181200- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 617 AM EST Thu Dec 17 2020 ...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
In the hours before
Local storm report, Dec 17, 9:25 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
925 AM EST THU DEC 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM SNOW 1 SSW STOCKERTOWN 40.74N 75.27W
12/17/2020 E7.5 INCH NORTHAMPTON PA PUBLIC
SOCIAL MEDIA REPORT.
&&
STAARMANNLocal storm report, Dec 17, 9:26 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
926 AM EST THU DEC 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 AM SNOW MARCELLA 40.99N 74.47W
12/17/2020 M8.3 INCH MORRIS NJ TRAINED SPOTTER
STORM TOTAL. LIGHT FLURRIES CURRENTLY. 1.46
INCHES LIQUID EQUIVALENT.
&&
STAARMANNLocal storm report, Dec 17, 9:27 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
927 AM EST THU DEC 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM SNOW LOWER TOWAMENSING TWP 40.83N 75.52W
12/17/2020 M9.5 INCH CARBON PA TRAINED SPOTTER
&&
STAARMANNLocal storm report, Dec 17, 9:29 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
929 AM EST THU DEC 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 AM SNOW 1 SSW MACUNGIE 40.50N 75.56W
12/17/2020 M11.8 INCH LEHIGH PA PUBLIC
SOCIAL MEDIA REPORT.
&&
STAARMANNLocal storm report, Dec 17, 9:31 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
931 AM EST THU DEC 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 AM SNOW PLAINSBORO TOWNSHIP 40.34N 74.59W
12/17/2020 M7.0 INCH MIDDLESEX NJ PUBLIC
SOCIAL MEDIA REPORT. LIGHT SNOW STILL
FALLING.
&&
STAARMANNLocal storm report, Dec 17, 9:33 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
933 AM EST THU DEC 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 AM SNOW 2 NW HOPE 40.93N 75.00W
12/17/2020 M8.9 INCH WARREN NJ TRAINED SPOTTER
STORM TOTAL SNOW AND SLEET. SLEET LIKELY
COMPACTED MEASUREMENT.
&&
STAARMANNThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 1:01 PM EST | Coastal Flood Statement | PHI | Ocean | 4 hr |
Nearby
Small Craft Advisories in New Jersey, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.